MathSciNet Relay Station
MathSciNet bibliographic data
MR1136379 14D20 (14H40 14H60)
Laszlo, Yves Un théorème de Riemann pour les diviseurs thêta sur les espaces de modules de fibrés stables sur une courbe. (French) [A Riemann theorem for theta divisors on moduli spaces of stable bundles on a curve] Duke Math. J. 64 (1991), no. 2, 333–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement